Perturbations of nonlinear systems

James C. Lillo University of Kansas, Kansas, USA

TBD mathscidoc:1701.331192

Acta Mathematica, 103, (1), 123-138, 1959.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{james1959perturbations,
  title={Perturbations of nonlinear systems},
  author={James C. Lillo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154125039901},
  booktitle={Acta Mathematica},
  volume={103},
  number={1},
  pages={123-138},
  year={1959},
}
James C. Lillo. Perturbations of nonlinear systems. 1959. Vol. 103. In Acta Mathematica. pp.123-138. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154125039901.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved